Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the swelling in feet with constipation when on meloxicam?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
My husband fell and hurt his back on Monday evening. He has a new prescription of Meloxicam for bursitis. He started taking it after he fell four nights ago has become constipated and this morning woke with swelling in his feet. I looked up side effects and found these on that list. Do we need to go to the emergency room or can we stop taking the medication and find a natural remedy for water retention?
Posted Sat, 1 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Chander Mohan Singh 45 minutes later
Brief Answer: Immediately stop taking meloxicam. Detailed Answer: Hi, I have read your query. You should immediately stop taking meloxicam and consult your doctor who would do your physical examination. I am assuming that you have taken meloxicam with prescription of your doctor so remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. But unfortunately, you have side effect of this medicine so you must go to your doctor and discuss all this with him/her. You should not take any medicine for constipation and swelling in feet by yourself as it may cause more harm to your. Do not take any natural remedy for water retention. I hope you have got your answer. You are welcome to ask further health related queries. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: WWW.WWWW.WW Let me know if you have any concerns. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor